# SDR VTZA96081

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6157 - IAD-RDU - TAKEOFF ABORTED DUE TO THE MAIN BAGGAGE BAY SMOKE LIGHT ILLUMINATING DURING THE TAKEOFF ROLL.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS AND ALL PASSENGERS SAFE.  MAINTENANCE REPLACED THE AFT MAIN BAGGAGE BAY SMOKE DETECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
